Sign inSubmit
ArticleMetrics
Research Article · Free to read · Published 17 February 2014

THE EFFICIENCY OF EMPIRICAL LIKELIHOOD WITH NUISANCE PARAMETERS

Xing Wang1

Journal of Mathematics and Statistics, Volume 10, Issue 2, pp. 125–129 · doi.org/10.3844/jmssp.2014.125.129

6,791 accesses4,322 downloads0 citations (Crossref)Metrics
Cite Check for updates

Abstract

In this study we check the asymptotic efficiency of empirical likelihood in the presence of nuisance parameters combined with augmented moment conditions. We show that in the presence of nuisance parameters, the asymptotic efficiency of the empirical likelihood estimator of the parameter of interest will increase by adding more moment conditions, in the sense of the positive semidefiniteness of the difference of information matrices. As a by product, we point out a necessary condition for the asymptotic efficiency to be increased when more moment condition are added.

Licence and reuse

Free to read. This article carries the publisher’s copyright, as printed on it: © 2014 Science Publications. It is free to read; ask us before reusing it.

How to reuse this article

Responses (0)

Have a comment on this research? Sign in to respond. Responses are moderated and published with your name and affiliation; the authors are invited to reply. How we use your dataWrite a response

About this article

Cite this article

Wang, X. (2014). THE EFFICIENCY OF EMPIRICAL LIKELIHOOD WITH NUISANCE PARAMETERS. Journal of Mathematics and Statistics, 10(2), 125–129. https://doi.org/10.3844/jmssp.2014.125.129

Licence
© Science Publications
Issue
Volume 10, Issue 2
Policies
Editorial independenceUse of generative AIData availabilityAppeals and complaints
Version
Version of record
THE EFFICIENCY OF EMPIRICAL LIKELIHOOD WITH NUISANCE PARAMETERSJournal of Mathematics and Statistics · Volume 10, Issue 2 · pp. 125–129 · © Science PublicationsDownload